Updated 6 months ago

Norwegian Spirit East Asia Cruise

1.804€ 2.544€ 29% off

About this cruise

출발지인 요코하마에서 출항하여 노르웨이 스피릿호로 12일간의 동아시아 크루즈 모험에 참여해보세요. 여행 도중에는 일본과 한국의 다양한 매력적인 목적지를 탐험할 수 있습니다. 인천으로 향하며 즐거운 여행을 즐기세요.

Cabin Prices

The cruise price at the top of the page (1.804€) is listed for the accommodation of one person in a double cabin. To get the total cabin cost, multiply this price by two. All subsequent prices are listed for the entire cabin and do not require additional multiplication.

All prices presented on this website are approximate and do not constitute a public offer. For precise price information, please contact the service provider.

Single Cabin Price

Cruise DateInterior CabinOcean View CabinBalcony CabinSuite
29/09/2024 - 13/10/2024 3.750€ 4.230€ 6.290€ 15.200€
01/10/2024 - 12/10/2024 2.900€ 3.380€ 5.440€ 14.350€

Double Cabin Price

Cruise DateInterior CabinOcean View CabinBalcony CabinSuite
29/09/2024 - 13/10/2024 5.090€ 5.560€ 7.630€ 16.400€
01/10/2024 - 12/10/2024 3.610€ 4.130€ 6.430€ 14.700€

Cabin Price for Two Adults with One Child

Cruise DateInterior CabinOcean View CabinBalcony CabinSuite
29/09/2024 - 13/10/2024 6.640€ 7.110€ 9.180€ 17.940€
01/10/2024 - 12/10/2024 4.320€ 4.840€ 7.140€ 15.410€

Cabin Price for Two Adults with Two Children

Cruise DateInterior CabinOcean View CabinBalcony CabinSuite
29/09/2024 - 13/10/2024 8.320€ 8.790€ 10.860€ 19.630€
01/10/2024 - 12/10/2024 5.020€ 5.540€ 7.840€ 16.110€

Cruise Route

Day 1: Yokohama (Honshu), Japan. Departure time: 19:00. With a population of 3.4 million, Yokohama, located on the west coast of Tokyo Bay, is the second largest city in Japan and the capital of Kanagawa Prefecture. The city`s port was one of the first in the 19th century to be opened to the Western world, and to this day the metropolis.

Day 2: Shimizu (Honshu), Japan. Arrival time: 07:00. Departure time: 18:00. Duration of port stay: 11 hours. Shimizu is a city in the Sunto District of Shizuoka Prefecture and is popular for its beautiful landscape. It has a population of around 245,000 and is located on the s.

Day 3: Nagoya (Honshu), Japan. Arrival time: 08:00. Departure time: 17:00. Duration of port stay: 9 hours. Nagoya is the fourth largest city in Japan and the capital of Aichi. The city is an important industrial center with industries such as the chemical industry, automobile manufacturing, and shipbuilding. Worth seeing is the castle of Tokugawa Ieyasu, which was.

Day 4: Wakayama (Honshu), Japan. Arrival time: 07:00. Departure time: 22:00. Duration of port stay: 15 hours. Wakayama is a charming city located on the Honshu island of Japan. Surrounded by stunning natural beauty, including mountains and the sea, Wakayama offers a tranquil escape from the bustlin.

Day 5: Kyoto (Honshu), Japan. Arrival time: 08:00. Departure time: 23:59. Duration of port stay: 15 hours 59 minutes. Kyoto, located on the island of Honshū in Japan, is a city of rich cultural heritage and historical importance. Famous for its splendid temples, traditional wooden houses, and breathtaking gardens, Kyot.

Day 6: Himeji (Honshu), Japan. Arrival time: 07:00. Departure time: 16:00. Duration of port stay: 9 hours. Himeji is a city in the Honshū region of Japan. It is known for its impressive castle, Himeji Castle, which is one of Japan`s most important cultural landmarks. The city has a h.

Day 7: Sea day.

Day 8: Naha (Okinawa), Japan. Arrival time: 07:00. Departure time: 18:00. Duration of port stay: 11 hours. Naha is a vibrant city that proudly looks back on its past. Even between the department stores and boutiques of Kokusai-dori (International Street), all kinds of Okinawan specialties such as lacquerware, textiles, glassware, and local Tsuboya pottery are offered for sale. All this and more can be found in the numerous shops of Heiwa-dori, where the goods stack up to the roof. The nearby public market is an ex.

Day 9: Ishigaki, Japan. Arrival time: 08:00. Departure time: 19:00. Duration of port stay: 11 hours. Ishigaki is the southernmost city in Japan. It is located on the eponymous island Ishigaki-jima, with the urban area covering the entire island. The Shiritsu Yaeyam.

Day 10: Sea day.

Day 11: Jeju, South Korea. Arrival time: 06:00. Departure time: 14:00. Duration of port stay: 8 hours. The subtropical volcanic island is the largest and most beautiful South Korean island, located in the Korea Strait southwest of Jeollanam-do. The extinct volcano Hallasan, with a height of 1,950 meters, is the highest mountain in.

Day 12: Incheon (Seoul), South Korea. Arrival time: 07:00. The city of Incheon impresses with the country`s second largest port and numerous sights. The landmark of the city is the Incheon Bridge, which connects the Songdo district with the international airport over a distance of 21 kilometers. Nature lovers can visit the recreational area on Wolmido Island or relax at Eulwangni Beach. Approximately one and a half hours away from Incheon is the capital city, Seoul. The two cities are connected by the same subway network and are easily.